# SDR DL757071613

- Difficulty date: December 16, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 34,878 hours, 14,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG RUBBER SMELL FROM A/C PACKS.  INSPECTED A/C BAY READING AND O/H LIGHTS RAN PACKS USING ENG BL AIR NO TROUBLE FOUND
